Vol. 312, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Cancellation problem for AS-Regular algebras of dimension three

Xin Tang, Helbert J. Venegas Ramírez and James J. Zhang

Vol. 312 (2021), No. 1, 233–256
Abstract

We study a noncommutative version of the Zariski cancellation problem for some classes of connected graded Artin–Schelter regular algebras of global dimension three.

PDF Access Denied

We have not been able to recognize your IP address 54.224.133.198 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Zariski cancellation problem, Morita cancellation problem, Artin–Schelter regular algebra, finite global dimension
Mathematical Subject Classification
Primary: 16P99, 16W99
Milestones
Received: 16 April 2019
Revised: 14 January 2021
Accepted: 7 March 2021
Published: 4 August 2021
Authors
Xin Tang
Fayetteville State University
Fayetteville, NC
United States
Helbert J. Venegas Ramírez
Universidad Nacional de Colombia
Bogotá
Colombia
James J. Zhang
University of Washington
Seattle, WA
United States